View Single Post
  #10  
Old July 7th, 2008, 04:22 PM
Dr Lee's Avatar
Dr Lee Dr Lee is offline
Senior Contributor - Expert
 
Join Date: Jun 2007
Location: Bay Area California
Posts: 1,058
Quote:
Originally Posted by tucker08 View Post
...he also has been really sapped of all energy..which I keep hearing is because he's 8 now- but its just really dramatically different than even 6 months ago. He has been tested for everything under the sun and everything looks good- does anyone know of any longterm side effects?
The dramatic change in activity level is of concern for me. Even at 8, most dogs should be very active. Levothyroxine (thyroid supplementation) is cleared by the body relatively quickly and long term effects related to behavior really aren't seen. I think we need to keep looking elsewhere for the cause. When was his last ECG? Has it been since this change in activity? Has he had an echo with a cardiologist? If we have dropped his thyroid medication, that can also account for lethargy. However depending upon the cardiac condition, we need to be careful with the amount of thyroid medication. I hope that helps.
__________________
Christopher A. Lee, D.V.M., C.V.L.S.
Promoting surgical options and pet comfort through the use of lasers.
www.acerlux.com
Reply With Quote